# SDR SIMA20210928005

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 41,971 hours, 36,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIPS #6, #7 AND #8 TURN ON INTERMTTENTLY-C/A-RAR #4 EMER LIGHT BATTERY IAW AMM 33-50-04 AND RAR #4 EMER BATTERY POWER SUPPLY IAW AMM 33-50-04. OPS CHECK FAIL. REMOVED #6 INVERTER IAW AMM 33-50-11
